Goran Muic
Goran Muic
Professor, Department of Mathematics, Faculty of Science, University of Zagreb
Verified email at math.hr - Homepage
Title
Cited by
Cited by
Year
The unitary dual of p-adic G_2
G Muić
Duke mathematical journal 90 (3), 465-493, 1997
691997
A proof of Casselman-Shahidi’s conjecture for quasi-split classical groups
G Muić
Canadian mathematical bulletin 44 (3), 298-312, 2001
592001
Composition series of generalized principal series; the case of strongly positive discrete series
G Muić
Israel Journal of Mathematics 140 (1), 157-202, 2004
562004
Some results on square integrable representations; irreducibility of standard modules
G Muić
International mathematics research notices 14 (14), 705-726, 1998
561998
On the generic unitary dual of quasisplit classical groups
E Lapid, G Muić, M Tadić
International mathematics research notices 2004 (26), 1335-1354, 2004
462004
Parabolic induction and Jacquet functors for metaplectic groups
M Hanzer, G Muić
Journal of algebra 323 (1), 241-260, 2010
382010
Symplectic-orthogonal theta lifts of generic discrete series
G Muić, G Savin
Duke Mathematical Journal 101 (2), 317-333, 2000
372000
On the structure of theta lifts of discrete series for dual pairs (Sp (n), O (V))
G Muić
Israel Journal of Mathematics 164 (1), 87-124, 2008
292008
Howe correspondence for discrete series representations; the case of (Sp (n), O (V))
G Muić
Journal für die reine und angewandte Mathematik (Crelle's Journal) 567, 99-150, 2004
292004
Reducibility of generalized principal series
G Muić
Canadian Journal of Mathematics 57 (3), 616-647, 2005
282005
Complementary series for Hermitian quaternionic groups
G Muić, G Savin
Canadian Mathematical Bulletin 43 (1), 90-99, 2000
282000
ON GENERIC IRREDUCIBLE REPRESENTATIONS
G Muic
GLASNIK MATEMATICKI 33 (53), 19-31, 1998
281998
Theta lifts of tempered representations for dual pairs (Sp2n, O (V))
G Muić
Canadian Journal of Mathematics 60 (6), 1306-1335, 2008
212008
Theta lifts of tempered representations for dual pairs (Sp2n, O (V))
G Muić
Canadian Journal of Mathematics 60 (6), 1306-1335, 2008
212008
On a construction of certain classes of cuspidal automorphic forms via Poincaré series
G Muic
Math. Ann 343 (1), 207-227, 2009
202009
Unramified unitary duals for split classical p-adic groups; the topology and isolated representations
G Muic, M Tadic
On certain L-functions 13, 375-438, 2007
202007
Irreducibility of standard representations for Iwahori–spherical representations
G Muić, F Shahidi
Mathematische Annalen 312 (1), 151-165, 1998
201998
Intertwining operators and composition series of generalized and degenerate principal series for Sp (4, R)
G Muić
Glasnik matematički 44 (2), 349-399, 2009
192009
On the standard modules conjecture
V Heiermann, G Muić
Mathematische Zeitschrift 255 (4), 847-853, 2007
192007
On certain classes of unitary representations for split classical groups
G Muić
Canadian Journal of Mathematics 59 (1), 148-185, 2007
192007
The system can't perform the operation now. Try again later.
Articles 1–20